# SDR SWAA960417

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Serv
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SV CHECK, FOUND FWD SERV DOOR, LWR FWD FRAME CRACKED AT BS 295, RBL 56, WL 209.  REPLACED FRAME PER BOEING SRM.
